# SDR R61A201607100405

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N435YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000423
- Aircraft time: 4,717 hours, 3,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001630
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,155 hours, 13,089 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE COCKPIT EMERGENCY LIGHT WAS NOT TURNING ON.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW AMM AND OPS CHECKED GOOD.
